# SDR F3LA2022080900080

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N331FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08239
- Aircraft time: 13,516 hours, 5,879 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 13,515 hours, 5,879 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: LEAP1A26
- Part serial: 598569
- Condition: Low Pressure
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: REFEREMCE LP 225270 SHORTLY AFTER TAKEOFF WE GOT A LOW OIL PRESSURE ECAM ON ENG#2.A PRECAUTIONARY SHUT DOWN WAS PERFORMED AND WE RETURNED TO ATL.    REMOVED AND REPLACED #2 ENGINE, OPS CHECK & LEAK CHECKS GOOD, REF TASK CARDS MP71042-03, MP71042-04 & N/R'S 123019, 124129 & 124124 FOR ALL OTHER WORK ACCOPLISHED.
